Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Supercuspidal representations: An exhaustion theorem
HTML articles powered by AMS MathViewer

by Ju-Lee Kim PDF
J. Amer. Math. Soc. 20 (2007), 273-320 Request permission

Abstract:

Let $G$ be a reductive $p$-adic group. We prove that all supercuspidal representations of $G$ arise through Yu’s construction subject to certain hypotheses on $k$ (depending on $G$). As a corollary, under the same hypotheses, we see that any supercuspidal representation is compactly induced from a representation of an open subgroup which is compact modulo the center.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 22E50, 22E35, 20G25
  • Retrieve articles in all journals with MSC (2000): 22E50, 22E35, 20G25
Additional Information
  • Ju-Lee Kim
  • Affiliation: Department of Mathematics, University of Illinois at Chicago, Chicago, Illinois 60607
  • Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, 2-275, Cambridge, Massachusetts 02139
  • MR Author ID: 653104
  • Email: julee@math.uic.edu, julee@math.mit.edu
  • Received by editor(s): February 20, 2004
  • Published electronically: October 24, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 20 (2007), 273-320
  • MSC (2000): Primary 22E50; Secondary 22E35, 20G25
  • DOI: https://doi.org/10.1090/S0894-0347-06-00544-3
  • MathSciNet review: 2276772